Publication
Title
Bayesian D-optimal choice designs for mixtures
Author
Abstract
Language
English
Source (journal)
Journal of the Royal Statistical Society: series C: applied statistics. - London
Publication
London : 2017
ISSN
0035-9254
Volume/pages
66:2(2017), p. 363-386
ISI
000392807800008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.03.2017
Last edited 11.10.2018
To cite this reference